# SDR FJ7A115661

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N174AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4007
- Aircraft time: 248 hours, 813 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 151CH1
- Part serial: P02498
- Condition: Weak
- Location: Master
- Part time: 248 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY, CONTINUALLY WEAK ON STARTS.
